# SDR ASAA2019022028264

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 23,509 hours, 7,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091008
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT 16ABC HAS 2 BURNED OUT LIGHTS. NOTED ASSY IS CRACKED. GROUNDED - YES. REPLACED EXIT SIGN ASSY REF AMM 33-51-01. OPS CHECK GOOD.
